MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-SP
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "16 mar 2026, before the patient underwent dialysis on the machine, it was found that there were cracks and bleeding on the luer hub.No harm for the patient.The patient condition was reported as fine.No medical intervention was required.They replaced the device to resolve the issue.".
 
Additional Manufacturer Narrative
(b)(4).The report of a cracks in the luer hubs was confirmed through complaint investigation of the returned sample.Visual analysis revealed a crack on the red arterial luer hub.Crazing was also noted on both hubs.Discoloration was observed on the device.Each hub was flushed successfully with water using a lab inventory syringe.A device history record review was performed, and there were no relevant findings.An investigation had previously been initiated to further investigate this issue.It was determined that the observed damage is consistent with damage due to solvent exposure.A project has been created within the teleflex quality system to replace the hub material.Based on the customer report and the sample received, the probable cause is likely design related.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2026, before the patient underwent dialysis on the machine, it was found that there were cracks and bl eeding on the luer hub.No harm for the patient.The patient condition was reported as fine.No medical intervention was required.They replaced the device to resolve the issue.".

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24838382
Report Number9680794-2026-00263
Device Sequence Number20340237
Product Code MSD
UDI-Device Identifier00801902096326
UDI-Public(01)00801902096326(11)240419(17)270331(10)33F23L0941(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15242-SP
Device Lot Number33F23L0941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown